2 doctors weighed in:
What to do if geodon (ziprasidone) side effects persists?
2 doctors weighed in

Dr. Pamela Pappas
Psychiatry
1 doctor agrees
In brief: Talk to Doctor
You should be following up regularly with your psychiatrist.
S/he will want to know about any side effects you're having, as well as how you're doing with the symptoms for which the Geodon (ziprasidone) was originally prescribed. Hopefully you and your doctor can work on a plan so that you get good benefit, with less side effects.

In brief: Talk to Doctor
You should be following up regularly with your psychiatrist.
S/he will want to know about any side effects you're having, as well as how you're doing with the symptoms for which the Geodon (ziprasidone) was originally prescribed. Hopefully you and your doctor can work on a plan so that you get good benefit, with less side effects.
Dr. Pamela Pappas
Dr. Pamela Pappas
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified,
24 years in practice
67M people helped
Continue
107,000 doctors available
Read more answers from doctors